# SDR ZZDA2010532

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL LENS MISSING 16D, 21D, 25D.  RELAMPED MISSING EP LENS IAW AMM 33-51.
